# SDR AALA970530

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 162-198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBOARD SUPPORT JUST INBOARD OF FORWARD ENTRY DOOR SILL WAS CORRODED.  REMOVED AND REPLACED AFFECTED SUPPORT PER SRM CHAP 51.  (M)
